MathSciNet Relay Station
MathSciNet bibliographic data
MR2921766 35Q53 (35C08)
Bruzón, M. S.; Gandarias, M. L.; González, G. A.; Hansen, R. The $K(m,n)$ equation with generalized evolution term studied by symmetry reductions and qualitative analysis. Appl. Math. Comput. 218 (2012), no. 20, 10094–10105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement